RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 4(418), Pages 169–176 (Mi umn9605)  

Georgy Maksimovich Adelson-Velsky (obituary)

V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii


DOI: https://doi.org/10.4213/rm9605

Full text: PDF file (386 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:4, 743–751

Bibliographic databases:

MSC: 01A70
Received: 03.07.2014

Citation: V. L. Arlazarov, E. A. Dinitz, Yu. S. Ilyashenko, A. V. Karzanov, S. M. Karpenko, A. A. Kirillov, N. N. Konstantinov, M. A. Kronrod, O. P. Kuznetsov, L. B. Okun', P. A. Pevzner, A. L. Semenov, I. A. Faradzhev, B. V. Cherkasskii, A. G. Khovanskii, “Georgy Maksimovich Adelson-Velsky (obituary)”, Uspekhi Mat. Nauk, 69:4(418) (2014), 169–176; Russian Math. Surveys, 69:4 (2014), 743–751

Citation in format AMSBIB
\Bibitem{ArlDinIly14}
\by V.~L.~Arlazarov, E.~A.~Dinitz, Yu.~S.~Ilyashenko, A.~V.~Karzanov, S.~M.~Karpenko, A.~A.~Kirillov, N.~N.~Konstantinov, M.~A.~Kronrod, O.~P.~Kuznetsov, L.~B.~Okun', P.~A.~Pevzner, A.~L.~Semenov, I.~A.~Faradzhev, B.~V.~Cherkasskii, A.~G.~Khovanskii
\paper Georgy Maksimovich Adelson-Velsky (obituary)
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 4(418)
\pages 169--176
\mathnet{http://mi.mathnet.ru/umn9605}
\crossref{https://doi.org/10.4213/rm9605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400538}
\zmath{https://zbmath.org/?q=an:1302.01039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..743A}
\elib{http://elibrary.ru/item.asp?id=21826599}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 4
\pages 743--751
\crossref{https://doi.org/10.1070/RM2014v069n04ABEH004909}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344817300003}


Linking options:
  • http://mi.mathnet.ru/eng/umn9605
  • https://doi.org/10.4213/rm9605
  • http://mi.mathnet.ru/eng/umn/v69/i4/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:653
    Full text:102
    References:80
    First page:173

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019